# SDR DALA2022062304404

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,196 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #1 PITTING CORROSION ON SKIN AND FITTING BTW 3 AND 6 O CLOCK POSITION; HOLE #2 CORROSION ON SKIN AND FITTING AT 10 O CLOCK POSITION; HOLE #3 CORROSION ON SKIN AND FITTING BTW 4 TO 7 O CLOCK POSITION; HOLE #4 CORROSION ON SKIN AND FITTING AT 12 O CLOCK POSITION; HOLE #5 CORROSION ON SKIN AND FITTING BTW 5 AND 6 AND AT 11 O CLOCK POSITION; HOLE #6 PITTING CORROSION ON SKIN ALL AROUND AND FITTING BTW 6 AND 9 O CLOCK POSITION; HOLE #7 PITTING CORROSION ON SKIN AND FITTING ALL AROUND; HOLE #8 CORROSION ON SKIN AND FITTING BTW 1 TO 3 AND BTW 8 AND 12 O CLOCK POSITION; HOLE #9 CORROSION ON SKIN BTW 8 AND 10 AND FITTING AT 3 O CLOCK POSITION; HOLE #10 CORROSION ON SKIN AND FITTING AT 9 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00198: HOLES # 1, # 4, # 5, # 7, # 8 & # 10 WERE REPAIRED PER CARD 5720-01100-04A STEP 14 C AND HOLES #2, #3, #6 AND #9 WERE REPAIRED PER PRI 586380-14 REV 2 AND ER/A 586380-14AD REV. B. (2285048)
